MathSciNet Relay Station
MathSciNet bibliographic data
MR401106 90A15 (58E15)
Wan, Yieh Hei On local Pareto Optima. J. Math. Econom. 2 (1975), no. 1, 35–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement